# SDR QR9R2022101900001

- Difficulty date: October 19, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724399825
- Aircraft time: 1,886 hours
- System (JASC): 3160 · Central Display
- Part: Instrument Panel
- Part number: C19269BA
- Part serial: E5044
- Condition: Illuminated
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, TST AND FAN FROM FCDS ILLUMINATED INTERMITTENTLY DURING RUN-UP. AVIONICS PERSONNEL UNABLE TO RESET CONDITION. REMOVED AND REPLACED #2 ICP I.A.W. AMM 31-61-00, 4-4.
